How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45954
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I am male 57 yrs I had a stent put in my heart in August 2014 I

Resolved Question:

I am male 57 yrs
I had a stent put in my heart in August 2014
I was 140 kgs then
I have through sheer determination come down to 99 kgs by changing my food habits and ed exercise.
After the stent I started to have a weak left side and my hand trembles in a certain position
And my left leg began to drag.
Ihave been diagnosed for rubral syndrome.
My doctor first said I have PD, he put me on L-dopa
My symptoms got even worse
So he did a series of 3d studies and diagnosed me with Rubral syndrome
I was put on Frisium 10mg 1 TDS
propranolol 40mg SR.
Also on Amantrel 100mg 1 TDS
I had significant improvement but the doctor said we need to settle your dose,
Finally I am say 65% fit at the following
Amantrel 100mg 1 TDS
Propranolol 40mg SR
I have three specific questions
1" is this PD or is it Rubral
Do you think I will lead a healthy life
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr DavidI think it is Rubral since you didn't respond to parkinsons disease medications like L-dopa.http://www.ncbi.nlm.nih.gov/pubmed/6568936Rubral tremor is not that commonyou should see a neurologist specialist about this tremor and condition.yes, hopefully you can lead a healthy lifethere have been successful treated cases of Rubral tremorhttp://www.ncbi.nlm.nih.gov/pubmed/16602280let me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com
Dr. David and 5 other Medical Specialists are ready to help you

Related Medical Questions